# SDR 2023FA0000561

- Difficulty date: September 22, 2023
- Submitted: September 22, 2023
- Operation: General aviation
- Aircraft: N774LR
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7435297
- System (JASC): 2700 · Flight Control System
- Part: Pulley
- Part number: 4100110
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE PROCESS OF REPLACING WORN PULLEYS, WE ORDERED PMA REPLACEMENT PULLEYS, PART NUMBER 41001-10 PULLEYS FROM UNIVAIR THROUGH AIRCRAFT SPRUCE.  WE WERE SENT U-41001-8 PULLEYS WHICH WERE REPRESENTED AS BEING FAA/PMA REPLACEMENTS.  HAVING A -8 SUPERSEDING A -10 PART NUMBER SEEMED ODD TO ME SO I CONTACTED RALMARK WHICH IS THE MANUFACTURER OF THE PULLEY.  THEY INFORMED ME THAT THE 41008-08 HAS A SIDE LOAD LIMIT OF 200 LBS.  THE 41008-10 HAS A SIDE LOAD LIMIT OF 280 LBS.  AT THE TIME, THE ONLINE UNIVAIR PARTS CATALOG INDICATED THAT THE 41001-10 SUPERSEDES TO A U-41008-08.  I THEN CONTACTED UNIVAIR AND THEY TOLD ME THAT THE -8 DOES SUPERSEDE THE -10.  WHEN I EXPLAINED WHAT RALMARK SAID, UNIVAIR THEN RESEARCHED THEIR FAA/PMA APPROVAL AND TOLD ME THAT THE -8 IS NOT A REPLACEMENT FOR THE -10.  THE UNIVAIR ONLINE CATALOG HAS NOW BEEN CORRECTED.   STILL SHOWS THE 41008-08 IS A REPLACEMENT FOR A 41008-10.  ALTHOUGH WE HAVE THE CORRECT PART NUMBER PULLEYS FOR THIS AIRCRAFT, MY CONCERN IS THAT THIS INCORRECT SUPERSEDED PULLEYS HAVE BEEN INSTALLED FOR DECADES IN THE PIPER SERIES AIRCRAFT.
